Finitely generated soluble groups with an Engel condition on infinite subsets
Rendiconti del Seminario Matematico della Università di Padova, Volume 103 (2000), pp. 47-49.
@article{RSMUP_2000__103__47_0,
     author = {Abdollahi, Alireza},
     title = {Finitely generated soluble groups with an {Engel} condition on infinite subsets},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {47--49},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {103},
     year = {2000},
     zbl = {0966.20019},
     mrnumber = {1789531},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2000__103__47_0/}
}
TY  - JOUR
AU  - Abdollahi, Alireza
TI  - Finitely generated soluble groups with an Engel condition on infinite subsets
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2000
DA  - 2000///
SP  - 47
EP  - 49
VL  - 103
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2000__103__47_0/
UR  - https://zbmath.org/?q=an%3A0966.20019
UR  - https://www.ams.org/mathscinet-getitem?mr=1789531
LA  - en
ID  - RSMUP_2000__103__47_0
ER  - 
%0 Journal Article
%A Abdollahi, Alireza
%T Finitely generated soluble groups with an Engel condition on infinite subsets
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2000
%P 47-49
%V 103
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2000__103__47_0
Abdollahi, Alireza. Finitely generated soluble groups with an Engel condition on infinite subsets. Rendiconti del Seminario Matematico della Università di Padova, Volume 103 (2000), pp. 47-49. http://www.numdam.org/item/RSMUP_2000__103__47_0/

[1] M. Curzio - J.C. Lennox - A.H. Rhemtulla - J. Wiegold, Groups with many permutable subgroups, J. Austral. Math. Soc. (Series A), 48 (1988), pp. 397-401. | MR | Zbl

[2] C. Delizia, Finitely generated soluble groups with a condition on infinite subsets, Instit. Lombardo Accad. Sci. Lett. Rend. A, 128 (1994), pp. 201-208. | MR | Zbl

[3] C. Delizia, On certain residually finite groups, Comm. Algebra, 24 (1996), pp. 3531-3535. | MR | Zbl

[4] J.R.J. Groves, A conjecture of Lennox and Wiegold concerning supersoluble groups, J. Austral. Math. Soc. (Series A), 35 (1983), pp. 218-220. | MR | Zbl

[5] P. Kim - A. RHEMTULLA - H. SMITH, A characterization of infinite metabelian groups, Houston J. Math. 17 (1991), pp. 429-437. | MR | Zbl

[6] J.C. Lennox - J. Wiegold, Extensions of a problem of Paul Erdös on groups, J. Austral. Math. Soc. (Series A), 31 (1981), pp. 459-463. | MR | Zbl

[7] P. Longobardi - M. MAJ, Finitely generated soluble groups with an Engel condition on infinite subsets, Rend. Sem. Mat. Univ. Padova, Vol. 89 (1993), pp. 97-102. | Numdam | MR | Zbl

[8] P. Longobardi - M. MAJ - A. RHEMTULLA, Infinite groups in a given variety and Ramsey's theorem, Comm. Algebra, 20 1 (1992), pp. 127-139. | MR | Zbl

[9] B.H. Neumann, A problem of Paul Erdös on groups, J. Austral. Math. Soc. (Series A), 21 (1976), pp. 467-472. | MR | Zbl

[10] D.J.S. Robinson, Finiteness conditions and generalized soluble groups, Part II, Springer-Verlag, Berlin (1972). | Zbl

[11] M.J. Tomkinson, Hypercentre-by-finite groups, Publ. Math. Debrecen, 40 (1992), pp. 313-321. | MR | Zbl